# SDR C2XA10IA271

- Difficulty date: October 17, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 29,295 hours, 21,941 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,886 hours, 15,397 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Lt Engine
- Component: Engine, Rroyce, AE3007A
- Component part number: AE3007A1P
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2627, THE CREW REPORTED A STRONG FUEL/HYDRAULIC ODOR IN THE COCKPIT AND SEEMED STRONGER WHEN OPERATING OFF OF THE NUMBER ONE ENGINE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT, AND MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER ZERO CABON SEAL, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
